| Catalog Number |
MC9001R |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a roi-c implant holder broke during a procedure.There was no patient impact.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
Additional Manufacturer Narrative
H6: additional method code: 4109 corrections in d4: udi number and g1.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned for evaluation, however images were provided confirming the hook fracture.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.